Skip to main content Accessibility help
×
Home

Stewart Shapiro. Second-order languages and mathematical practice. The journal of symbolic logic, vol. 50 (1985), pp. 714–742.

  • Geoffrey Hellman

Copyright

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed